# SDR 99ZZZX391

- Difficulty date: December 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N280BG
- Make and model: Amd FALCON50MYST
- Aircraft serial: 109
- System (JASC): 3340 · Exterior Lighting
- Part: Strobe
- Part number: 3011913
- Condition: Failed
- Location: Wing
- Part time: 5,373 hours
- Component: Grimes
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STROBE LIGHT WAS INOPERABLE.  DISCOVERED STROBE FLASH TUBE HAD ARCHED TO CASE AT END MOUNT.  SUBMITTER STATED THIS COULD BECOME VERY HAZARDOUS IF ANY FUEL VAPOR SHOULD BE IN WING.  PART IS OK FOR INSPECTION, BUT A CLOSER LOOK DURING ANY INSPECTION WOULD BE WISE.
